DOI 10.1016/s0361-1124(79)80445-1
Accidental "cranial" defibrillation.
Аннотация
A case of accidental shock to the head, caused by a cardiac defibrillator, is presented. The shock resulted in minor burns and symptoms similar to those of postelectro-convulsive shock therapy (ECT). A physician participating in an advanced life support course, and familiar with the equipment, was the victim. An assumption that the demonstration equipment was not real seems to have been the cause of the accident. Suggestions for prevention of further episodes are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.